# SDR UPS98225524

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 880.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, WHILE WORKING CUSTOMER ID 664363 FUSELAGE 136 FOUND CORROSION ON LOWER SURFACE OF LOWER PRESSURE BOX CHORD AT BS 880.5, RBL 65, WL 199.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS PER SRM 51-10-6, REPAIRED PER SRM 53-10-8.
